Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 4, October–December 2015  pp. 777–803.

Stable Birational Invariants with Galois Descent and Differential Forms

Authors:  M. Rovinsky
Author institution:National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 7 Vavilova str., Moscow 117312, Russia, and Institute for Information Transmission Problems of Russian Academy of Sciences


I show that the cohomology of the generic points of algebraic complex varieties becomes stable birational invariant, when considered ‘modulo the cohomology of the generic points of the affine spaces’.

2010 Math. Subj. Class. 14F40, 14E99, 14C15, 18F20.

Keywords: Dominant topology, smooth representations of automorphism groups of fields, de Rham cohomology.

Contents   Full-Text PDF